# SDR A6WA200460041

- Difficulty date: September 21, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBRAKE STRUCTURE AFT OF FRAME 50 RIGHT SIDE GUSSET CRACKED.  REPAIR IN PROGRESS. (M)
